Kinematics of bipedalism in Propithecus verreauxi
Version of Record online: 24 APR 2007
Journal of Zoology
Volume 272, Issue 2, pages 165–175, June 2007
How to Cite
Wunderlich, R. E. and Schaum, J. C. (2007), Kinematics of bipedalism in Propithecus verreauxi. Journal of Zoology, 272: 165–175. doi: 10.1111/j.1469-7998.2006.00253.x
- Issue online: 24 APR 2007
- Version of Record online: 24 APR 2007
- Received 1 December 2005; accepted 17 July 2006
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!